# SDR UPS06847738

- Difficulty date: August 1, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 67,689 hours, 26,786 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CRACK ON AFT FRAME OF TYPE 1 DOOR AT CUSP STA 418 RT.  REMOVED DAMAGED SECTION OF FRAME AT STA 418 RT CUSP IAW SRM 51-03-00-0.  FABRICATED AND INSTALLED REPAIR ANGLES AT STA 418 RT CUSP IAW SRM 51-1-20D, DWG 46417934.
